# SDR REXA2022082301937

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341911
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM CORNER ANGLE OF BULKHEAD POST IS CORRODED AT LBL9 FS 280.00 CROSS BEAM.	REMOVED AND REPLACED ANGLE IAW CRJ 900 SRMS 51-40-11-001-001-A01, AND 51-42-06-001-001-A01.
